# SDR UIEA2018092702077

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,943 hours, 16,666 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 233T3241301
- Part serial: D00728
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI ICE VALVE WILL NOT OPEN WITH WING A/I SELECTOR IN ON POSITION. REMOVED AND REPLACED WING /ENGINE ANTI-ICE PANEL IAW AMM 30-11-01. OPS CHECK GOOD IAW AMM 30-81-00.
